# SDR FDEA202507231303

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 18,449 hours, 7,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869153
- Condition: Cracked
- Location: Zone 200
- Part time: 18,449 hours, 7,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 251DFF AT MDC SEC 46. FLOOR PANEL 251DFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201 SHEET 2 REV 92   APR 15/2025
